Random Young diagrams in a Rectangular Box - Archive ouverte HAL Access content directly
Journal Articles Moscow Mathematical Journal Year : 2012

Random Young diagrams in a Rectangular Box

Abstract

We exhibit the limit shape of random Young diagrams having a distribution proportional to the exponential of their area, and confined in a rectangular box. The Ornstein-Uhlenbeck bridge arises from the fluctuations around the limit shape.
Fichier principal
Vignette du fichier
partitions-rectangle.pdf (262.32 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00508535 , version 1 (04-08-2010)
hal-00508535 , version 2 (14-12-2010)

Identifiers

Cite

Dan Beltoft, Cédric Boutillier, Nathanaël Enriquez. Random Young diagrams in a Rectangular Box. Moscow Mathematical Journal, 2012, 12 (4), pp.719-745. ⟨hal-00508535v2⟩
161 View
504 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More